Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 28 found articles
 
 
  Global Existence and Blow-Up Phenomena for the Hunter-Saxton Equation on the Line
 
 
Title: Global Existence and Blow-Up Phenomena for the Hunter-Saxton Equation on the Line
Author: Ye, Weikui
Yin, Zhaoyang
Appeared in: Journal of mathematical fluid mechanics
Paging: Volume 24 () nr. 1 pages xx
Year: 2022-02-04
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands